Ibrahim, Hassan
Existence and Uniqueness for a Nonlinear Parabolic/Hamilton-Jacobi Coupled System Describing the Dynamics of Dislocation Densities
Annales de l'I.H.P. Analyse non linéaire, Tome 26 (2009) no. 2 , p. 415-435
Zbl 1159.74010 | MR 2504037 | 1 citation dans Numdam
doi : 10.1016/j.anihpc.2007.09.005
URL stable : http://www.numdam.org/item?id=AIHPC_2009__26_2_415_0

Bibliographie

[1] Barles G., Solutions De Viscosité Des Équations De Hamilton-Jacobi, Springer-Verlag, Paris, 1994. MR 1613876 | Zbl 0819.35002

[2] Brézis H., Analyse Fonctionelle. Théorie Et Applications, Collection Mathématiques Appliquées pour la Maîtrise, Masson, Paris, 1983, xiv+234 pp. MR 697382 | Zbl 0511.46001

[3] M. Cannone, A. El Hajj, R. Monneau, F. Ribaud, Global existence of a system of non-linear transport equations describing the dynamics of dislocation densities, 2007, submitted for publication.

[4] Caselles V., Scalar Conservation Laws and Hamilton-Jacobi Equations in One Space Variables, Nonlinear Anal. 18 (5) (1992) 461-469. MR 1152721 | Zbl 0755.35067

[5] Cleveringa H. H.M., Van Der Giessen E., Needleman A., A1ta Matingalaa 54 (1997) 3164.

[6] Corngas L., Falcone M., Natalini R., Numingcal Schemes for Conservation Laws Vaa Hamilton-Jacobi Equations, Math. Comp. 64 (210) (1995) 555-580, S13-S18. MR 1265013 | Zbl 0827.65085

[7] Crandall M. G., Lions P. L., On Existence and Uniqueness of Solutions of Hamilton-Jacobi Equations, Nonlinear Anal. Methods Appl. 10 (4) (1986) 353-370. MR 836671 | Zbl 0603.35016

[8] El Hajj A., Well-Posedness Theory for a Nonconservative Burgers-Type System Arising in Dislocation Dynamics, SIAM J. Math. Anal. 39 (3) (2007) 965-986. MR 2349873 | Zbl 1149.35056

[9] A. El Hajj, N. Forcadel, A convergent scheme for a non-local coupled system modelling dislocations densities dynamics, Math. Comp. (2006), in press. Zbl 1133.35097

[10] Evans L. C., Partial Differential Equations, Amingcan Mathematical Society, Providence, RI, 1998. MR 2597943 | Zbl 0902.35002

[11] Eymard R., Gallouët T., Herbin R., Existence and Uniqueness of the Entropy Solution to a Nonlinear Hyperbolic Equation, Chin. Ann. of Math. Ser. B 16 (1) (1995) 1-14. MR 1338923 | Zbl 0830.35077

[12] Gimse T., Risebro N. H., A Note on Reservoir Simulation for Hetinogeneous Porous Media, Transport Porous Media 10 (1993) 257-270.

[13] Groma I., Balogh P., Investigation of Dislocation Pattinn Formation in a Two-Dimensional Self-Consistent Field Approximation, A1ta Matingalaa 47 (1999) 3647-3654.

[14] Groma I., Czikor F. F., Zaiser M., Spatial Cornelations and Higher-Order Gradient Terms in a Continuum Description of Dislocation Dynamics, A1ta Matingalaa 51 (2003) 1271-1281.

[15] Hirth J. R., Lothe L., Theory of Dislocations, second ed., Krieger, Malabar, FL, 1992.

[16] Ishii H., Existence and Uniqueness of Solutions of Hamilton-Jacobi Equations, Funkcial. Ekvac. 29 (1986) 167-188. MR 877427 | Zbl 0614.35011

[17] H. Ibrahim, Rapport de recherche du CERMICS 2007-338.

[18] Karlsen K. H., Risebro N. H., A Note on Front Tracking and the Equivalence Between Viscosity Solutions of Hamilton-Jacobi Equations and Entropy Solutions of Scalar Conservation Laws, Nonlinear Anal. 50 (2002) 455-469. MR 1923522 | Zbl 1010.35026

[19] Kruškov S. N., First Order Quasilinear Equations With Several Space Variables, Math. USSR Sb. 10 (1970) 217-243. Zbl 0215.16203

[20] Kruškov S. N., The Cauchy Problem in the Large for Non-Linear Equations and for Certain First-Order Quasilinear Systems With Several Variables, Dokl. Akad. Nauk SSSR 155 (1964) 743-746. MR 164137 | Zbl 0138.34702

[21] Lax P. D., Hyperbolic Systems of Conservation Laws and the Mathematical Theory of Shock Waves, SIAM, Philadelphia, PA, 1973, v+48 pp. MR 350216 | Zbl 0268.35062

[22] Ley O., Lower-Bound Gradient Estimates for First-Order Hamilton-Jacobi Equations and Applications to the Regularity of Propagating Fronts, Adv. Differential Equations 6 (5) (2001) 547-576. MR 1826721 | Zbl 1015.35031

[23] Lions P. L., Generalized Solutions of Hamilton-Jacobi Equations, Pitman, Boston, MA, 1982, Advanced Publishing Program. MR 667669 | Zbl 0497.35001

[24] Nabarro F. R.N., Theory of Crystal Dislocations, Oxford, Clarendon Press, 1969.

[25] Ostrov D., Solutions of Hamilton-Jacobi Equations and Scalar Conservation Laws With Discontinuous Space-Time Dependence, J. Differential Equations 182 (2002) 51-77. MR 1912069 | Zbl 1009.35015

[26] Whitham G. B., Linear and Nonlinear Waves, Wiley, New York, 1974. MR 483954 | Zbl 0373.76001